JournalscmhVol. 83, No. 2pp. 359–369

The <var>M</var>-ellipsoid, symplectic capacities and volume

  • Shiri Artstein-Avidan

    Tel Aviv University, Israel
  • Vitali Milman

    Tel Aviv University, Israel
  • Yaron Ostrover

    Tel Aviv University, Israel
The <var>M</var>-ellipsoid, symplectic capacities and volume cover
Download PDF

Abstract

In this work we bring together tools and ideology from two different fields, symplectic geometry and asymptotic geometric analysis, to arrive at some new results. Our main result is a dimension-independent bound for the symplectic capacity of a convex body by its volume radius.

Cite this article

Shiri Artstein-Avidan, Vitali Milman, Yaron Ostrover, The <var>M</var>-ellipsoid, symplectic capacities and volume. Comment. Math. Helv. 83 (2008), no. 2, pp. 359–369

DOI 10.4171/CMH/127